# SDR CALA9700643

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 65461169
- Condition: Cracked
- Location: Lt Mlg
- Part time: 3,969 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A GRINDING SOUND WAS HEARD COMING FROM LANDING GEAR AREA  DURING TAXI.  MAINTENANCE FOUND THE NR 2 BRAKE ASSEMBLY DAMAGED DUE TO A SHEARED BOLT AND THE LT MLG INNER CYLINDER WAS CRACKED.  THE LT MLG INNER CYLINDER WAS REMOVED AND REPLACED.  IN ADDITION, THE NR 2 BRAKE, TIRE ASSEMBLY WERE REMOVED AND REPLACED.
